# SDR 2005UALA00690

- Difficulty date: July 24, 2005
- Submitted: August 2, 2005
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 14,254 hours, 5,660 cycles
- Engine: Iae V2522A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: 693335
- Part serial: 64002314
- Condition: Failed
- Location: Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD WITH A BLUE HYDRAULIC OVERHEAT INDICATION.  BLUE HYD ELECT OVERHEAT.  SHUTDOWN BLUE PUMP.  WARNING CLEARED AFTER 5 MINS.  CYCLED CB C12 PER SAMC AND RESTARTED BLUE PUMP.  FAULT THEN RETURNED.  QTY NORMAL.  PUMP JUST REPLACED DUE TO POPPED CB AB9:RAN PUMP BEFORE REMOVAL.  PUMP FAILED.  CKED HP FILTER.  NO DEBRIS.  REPLACED BLUE PUMP REF 29-12-51.  OPS NORMAL.  CREW REPORTS WITH BOTH ENGINES RUNNING BLUE SYSTEM ELECTRIC PUMP FAULT.  FOUND BLUE ELEC PUMP CB ON THE VU123 PANEL POPPED GRID AB9.  RESET CB AND CB POPPED AGAIN.  REPLACED BLUE ELECTRIC PUMP REF MM 29-12-51. OPS NORMAL.
